and then take half? The 100mg is the lowest dose, but it's too much for me.
Can I dissolve my 100 mg gabapentin capsule content in water?
Question posted by LizaBabyAl on 2 Aug 2019
Last updated on 3 August 2019 by cindy-59
Hi LizaBabyAl. I’m sorry you’re having problems with getting off Gabapentin. I’ve tapered off Lyrica and I’m almost completely tapered off Cymbalta now. These medications are horrible and can be so hard to taper off. There are actually support groups on Facebook for each medication helping people taper off slowly and safely. They do suggest that Lyrica and Gabapentin can be done by adding it with water but I don’t know the specifics. I am counting beads to taper off Cymbalta but I didn’t know anything about how to taper off with the water mixture so I ended up taking the Lyrica capsules apart and taking out a bit of the powder every few weeks. You could do it that way or you could join the Gabapentin support group and they will help you. I wish you the best in your tapering journey. Cindy
This actually is a pretty serious question. I would recommend calling your pharmacist or a pharmacy to ask because it could cause you to redline. I would just google your closet 24 drug mart and ask. Technician or pharmacist will will be able to tell you in 3 seconds
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.